Service contracts: A stochastic model

Ashgarizadeh, E. and Murthy, D. N. P. (2000) Service contracts: A stochastic model. Mathematical and Computer Modelling, 31 10-12: 11-20. doi:10.1016/S0895-7177(00)00068-6

Author Ashgarizadeh, E.
Murthy, D. N. P.
Title Service contracts: A stochastic model
Journal name Mathematical and Computer Modelling   Check publisher's open access policy
ISSN 0895-7177
Publication date 2000-05-01
Sub-type Article (original research)
DOI 10.1016/S0895-7177(00)00068-6
Volume 31
Issue 10-12
Start page 11
End page 20
Total pages 10
Place of publication Oxford, U.K.
Publisher Elsevier Science
Language eng
Subject C1
290502 Industrial Engineering
780101 Mathematical sciences
Formatted abstract
There is a growing trend to outsource maintenance where equipment failures are rectified by an external agent under a service contract. The agent's profit is influenced by many factors-the terms of the contract, equipment reliability, and the number of customers being serviced. The paper develops a stochastic model to study the impact of these on the agent's expected profit and the agent's optimal strategies using a game theoretic formulation.
© 2000 Elsevier Science Ltd. All rights reserved.
Keyword Computer Science, Interdisciplinary Applications
Computer Science, Software Engineering
Mathematics, Applied
Equipment Reliability
Service Contract
Expected Profit
Game Theory
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mechanical & Mining Engineering Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 28 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 60 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 10 Jun 2008, 20:39:52 EST